# SDR HNAA0700226

- Difficulty date: January 5, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 32,746 hours, 35,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME UNDERFLOOR AT X201.1560 BETWEEN STR 32S AND 30S.  REPAIRED FRAME IAW ENGINEERING ORDER.
